MAUDE Adverse Event Report: CARDINAL HEALTH, INC. ARGYLE; CATHETER, UMBILICAL ARTERY

CARDINAL HEALTH, INC. ARGYLE; CATHETER, UMBILICAL ARTERY
Model Number 8888160556
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.Section e1: e-mail: (b)(6).
 
Event or Problem Description
The customer reported that argyle polyurethane umbilical vessel catheters are not staying connected to the stopcocks.It occurs with every one of them that they have opened.The connector ends do not lock, the tabs seem to be slipping in the luerlock of the stopcocks.They just keep spinning, and if they apply any pulling pressure, they can pull them right out.There was no harm reported.
 
Additional Manufacturer Narrative
The device history record (dhr) for lot 2435200127 was reviewed and no anomalies related to the reported issue were observed.The device was received for evaluation and the reported condition was observed.A corrective and preventive action has been initiated to further investigate this issue.

Brand Name
ARGYLE
Common Device Name
CATHETER, UMBILICAL ARTERY
Manufacturer (Section D)
CARDINAL HEALTH, INC.
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
edificio b20 calle #2 zona fra
alajuela
CS  
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key24310720
Report Number1423537-2026-00033
Device Sequence Number5583450
Product Code FOS
UDI-Device Identifier10192253040364
UDI-Public(01)10192253040364(17)291122(10)2435200127
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K860484
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8888160556
Device Catalogue Number8888160556
Device Lot Number2435200127
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/10/2026
Supplement Report FDA Received Date03/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown